Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4323
Title: Existence de valeurs propres principales pour un problème elliptique en dimension 2
Authors: Djellit, A.
Benouhiba, N.
Issue Date: 1999
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: A. Djellit and N. Benouhiba, "Existence de valeurs propres principales pour un problème elliptique en dimension 2", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 31 (1999), pp. 49-60.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
31 (1999)
Abstract: The purpose of the present paper is to investigate the existence of principal eigenvalues for linear elliptic problems in IR^2 (eigenvalues having positive eigenfunctions).
URI: http://hdl.handle.net/10077/4323
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.31 (1999)

Files in This Item:
File Description SizeFormat
DjellitBenouhibaRendMat31.pdf212.23 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

585
checked on Apr 10, 2019

Download(s)

339
checked on Apr 10, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.